# SDR CALA2018010500011

- Difficulty date: January 5, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 78,147 hours, 19,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Heater
- Part number: 1168173
- Part serial: 2481
- Condition: Faulty
- Location: L4 Door
- Part time: 10,391 hours, 2,011 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT BURNING PLASTIC ODOR NEAR THE L4 OUTBOARD JUMPSEAT AND UNDER J/S,  WARM TO TOUCH.   REMOVED AND REPLACED THE L4 DOOR HEATER ASSY IAW AMM 21-45-06. OPS CHECKED GOOD.
